Gin and lex of certain monomial ideals

Satoshi Murai*, Takayuki Hibi

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

4 Citations (Scopus)


Let A = K[x1, . . ., xn] denote the polynomial ring in n variables over a field K of characteristic 0 with each deg xi = 1. Given arbitrary integers i and j with 2 ≤ i ≤ n and 3 ≤ j ≤ n, we will construct a monomial ideal I ⊂ A such that (i) βk(I) < βk(Gin(I)) for all k < i, (ii) βi(I) = βi(Gin(I)), (iii) β(Gin(I)) < β(Lex(I)) for all ℓ < j and (iv) βj(Gin(I))=βj(Lex(I)), where Gin(I) is the generic initial ideal of I with respect to the reverse lexicographic order induced by x1 > . . . > xn and where Lex(I) is the lexsegment ideal with the same Hilbert function as I.

Original languageEnglish
Pages (from-to)76-86
Number of pages11
JournalMathematica Scandinavica
Issue number1
Publication statusPublished - 2006
Externally publishedYes

ASJC Scopus subject areas

  • Mathematics(all)


Dive into the research topics of 'Gin and lex of certain monomial ideals'. Together they form a unique fingerprint.

Cite this